RISC-Linz RISC-Linz Research Institute for Symbolic Computation  
about
|
people
|
publications
|
research
|
education
|
industry
|
conferences
|
media
|
projects
internal
  
search:
  
  • @techreport{RISC2904,
    author = {Manuel Kauers and Peter Paule},
    title = {{A Computer Proof of Moll's Log-Concavity Conjecture}},
    language = {english},
    abstract = {In his study on quartic integrals, Moll met a specialized family of Jacobi polynomials. Moll conjectured that the corresponding coefficient sequences are log-concanve. In this paper, we settle Moll's conjecture by a non-trivial usage of computer algebra},
    number = {2006-15},
    address = {Altenbergerstrasse 69},
    year = {2006},
    note = {Published in: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY Volume 135, Number 12, December 2007, Pages 3847–3856.},
    institution = {SFB F13},
    length = {9}
    }